Open Access
Translator Disclaimer
December 2015 Fractional Hermite-Hadmard inequalities for convex functions and applications
Muhammad Aslam Noor, Khalida Inayat Noor, Muhammad Uzair Awan
Author Affiliations +
Tbilisi Math. J. 8(2): 103-113 (December 2015). DOI: 10.1515/tmj-2015-0014


In this paper, we derive a new lemma including third-order derivative of a function via fractional integrals. Using this lemma, we establish some new fractional estimates for Hermite-Hadamard type inequalities for convex functions. Several special cases are also discussed. Some applications to special means of real numbers are also discussed. The ideas and techniques used in this paper may stimulate future investigations regarding Hermite-Hadamard type of inequalities and its application in different areas.


Download Citation

Muhammad Aslam Noor. Khalida Inayat Noor. Muhammad Uzair Awan. "Fractional Hermite-Hadmard inequalities for convex functions and applications." Tbilisi Math. J. 8 (2) 103 - 113, December 2015.


Received: 14 December 2014; Accepted: 22 May 2015; Published: December 2015
First available in Project Euclid: 12 June 2018

zbMATH: 1318.26014
MathSciNet: MR3360646
Digital Object Identifier: 10.1515/tmj-2015-0014

Primary: 26A33
Secondary: 26A51‎, 26D15

Rights: Copyright © 2015 Tbilisi Centre for Mathematical Sciences


Vol.8 • No. 2 • December 2015
Back to Top